Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A residue map and its applications to some one-dimensional rings

Author: I-Chiau Huang
Journal: Proc. Amer. Math. Soc. 123 (1995), 2369-2372
MSC: Primary 13H10
MathSciNet review: 1254843
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A residue map is used to study canonical modules of the ring $ k[[{X^{{t_1}}}, \ldots ,{X^{{t_n}}}]]$. A simple proof of a well-known numerical criterion for $ k[[{X^{{t_1}}}, \ldots ,{X^{{t_n}}}]]$ to be Gorenstein is given.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13H10

Retrieve articles in all journals with MSC: 13H10

Additional Information

PII: S 0002-9939(1995)1254843-3
Keywords: Canonical module, dualizing complex, Gorenstein ring, residue
Article copyright: © Copyright 1995 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia